×

zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–5)

100
MathJax
Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 275-282 (2005).
MSC:  65N15 65N06 35J65
PDF BibTeX XML Cite